Polynomial time quantum algorithms for certain bivariate hidden polynomial problems

Decker, Thomas and Høyer, Peter and Ivanyos, Gábor and Santha, Miklos (2014) Polynomial time quantum algorithms for certain bivariate hidden polynomial problems. QUANTUM INFORMATION & COMPUTATION, 14 (9-10). pp. 790-806. ISSN 1533-7146

[img]
Preview
Text
Decker_790_2707553_ny.pdf

Download (342kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 11 Feb 2015 15:29
Last Modified: 11 Feb 2015 15:29
URI: http://eprints.sztaki.hu/id/eprint/8195

Update Item Update Item